MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION

EDWARDS LIFESCIENCES, PR CO-SET PLUS FLOW-TRU HOUSING; PROBE, THERMODILUTION
Model Number 93505
Medical Device Problem Codes Fluid/Blood Leak (1250); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.Patient demographics unable to be obtained.It was further informed that the device was not available for evaluation since it was discarded at hospital.Without return of the product, edwards is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.
 
Event or Problem Description
As reported, when injecting the bolus to measure cardiac output, the co-set manifold was found to have a crack at the female luer and saline leaked.Therefore, cardiac output values were 8.5l/min, while as per patient's condition it should be 6l/min.Replacing the co-set manifold the issue was solved.There was no allegation of patient injury.The device was not available for evaluation.Patient demographics unable to be obtained.
 
Additional Manufacturer Narrative
The device involved in this complaint was not available for evaluation since it was discarded.Since the affected unit was not returned for evaluation, a product non-conformance or device failure could not be confirmed.There are manufacturing controls to avoid potential causes related to the reported malfunction as visual inspection by manufacturing on station and sampling for visual inspection by manufacturing.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Without return of the product, edwards is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Edwards will continue to review and monitor all events.

Brand Name
CO-SET PLUS FLOW-TRU HOUSING
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key19357235
Report Number2015691-2024-03777
Device Sequence Number20436844
Product Code KRB
UDI-Device Identifier07460691949973
UDI-Public0107460691949973010746069194997317280829112308311065281866
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K771663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number93505
Device Lot Number65281866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown